# SDR 96NK214

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Capt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOG PAGE NR 028273, ITEM NR P782.  CLIMBING THROUGH 10,000 FEET, HEARD LOUD BANG.  RT DV WINDOW APPEARED TO DELAMINATE AT FWD EDGE.  RETURNED TO DTW.  INSP F/O'S (CAPT) CLEARVIEW WINDOW AND FOUND ROUGH EDGE DELAMINATED ON FWD EDGE OF WINDOW, NO CORRECTIVE ACTION REQUIRED IAW DC-9 MM CH 56-00-0, CODE 1.  CHECKED EXTERIOR OF AIRCRAFT AROUND SURROUNDING AREAS, NO DEFECTS FOUND.  CLEARVIEW WINDOW LOCKING, LATCHING MECHANISM OPERATES NORMALLY, NO DEFECTS FOUND.  (X)
